# SDR SWAA096518

- Difficulty date: October 11, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 71,663 hours, 60,812 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546548
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND FRAME CORRODED AT BS 747, STR 27L.  REPAIRED FRAME PER SRM.
